Publications

  • Uncountably many 2-generated just-infinite branch pro-2 groups, (Joint with R. Grigorchuk), Algebra and Discrete Mathematics, Volume 19, No. 1, 8-18, 2015.
  • Universal Groups of intermediate growth, (Joint with R. Grigorchuk and T. Nagnibeda), Functional Analysis and Its Applications, Volume 49, Issues 3, 159-174, 2015.
  • On the condensation property of the Lamplighter groups groups of intermediate growth, (Joint with R. Grigorchuk), Algebra and Discrete Mathematics, Volume 17, No. 2, 222-231, 2014.
  • On growth of random groups of intermediate growth, (Joint with R. Grigorchuk and Y. Vorobets), Groups, Geometry and Dynamics, 8, No. 3, 643-667, 2014.
  • Amenable groups without finitely presented amenable covers, (Joint with R. Grigorchuk and P. De La Harpe), Bulletin of Mathematical Sciences, 3, No. 1, 2013.
  • Profinite completion of Grigorchuk’s is not finitely presented, International Journal of Algebra and Computation, 22, No. 5, 2012.
  • Indicable groups and endomorphic presentations, Glasgow Mathematical Journal, 54, No. 2, 335-344, 2012.